# SDR UPS04242759

- Difficulty date: June 25, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON ANGLE ON O/B SIDE OF LOWER LEG OF BS 870 FITTING IN LT MWW.  CRACK FOUND IN ANGLE, ANGLE REMOVED IAW SRM 51-30-2.  NEW ANGLE FABRICATED AND FITTED IAW SRM 51-20-1, SRM 51-30-2 AND DRG 65-16330.
